# SDR AALA20031327

- Difficulty date: November 21, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ORD  T2301/21 EN ROUTE ORD-DFW ON TAKEOFF RIGHT BRAKE DRAGS AND TEMPERATURE ROSE TO 200 DEGREES.  ABORTED TAKEOFF.  REPLACED RIGHT WHEEL, BRAKE AND SLEEVE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
